Skip to main content
Have a personal or library account? Click to login
Bounds for the k-term Zeckendorf representations of Tribonacci-Lucas numbers with explicit results Cover

Bounds for the k-term Zeckendorf representations of Tribonacci-Lucas numbers with explicit results

Open Access
|Oct 2026

Download Article

Download the full article as a PDF file.

DOI: https://doi.org/10.2478/awutm-2026-0007 | Journal eISSN: 1841-3307 | Journal ISSN: 1841-3293
Language: English
Page range: 72 - 91
Submitted on: Apr 18, 2026
Accepted on: Sep 30, 2026
Published online: Oct 13, 2026
Published in print: Jan 1, 2026
Published by: West University of Timisoara
In partnership with: Paradigm Publishing Services
Publication frequency: Volume open

© 2026 Awaou Lare Ousseni, Japhet Odjoumani, Guy Degla, published by West University of Timisoara
This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License.